# SDR UPS08154192

- Difficulty date: December 9, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EVACUATION SLIDE RELEASE WARNING INOP (BUZZER IS OPERATIVE).  PERFORMED TSM - RESET CONNECT TO AUTONOMOUS POWER SUPPLY.  ACCOMPLISHED EVAC SLIDE WARNING TEST WITH REFERENCE TO A300 MM 52-73-00-05.  REF LP 163490.
